JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Polynomial Numerical Index of lp (1 < p < ∞)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 3,  2015, pp.615-624
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.3.615
 Title & Authors
Polynomial Numerical Index of lp (1 < p < ∞)
KIM, SUNG GUEN;
  PDF(new window)
 Abstract
We present some estimates for the polynomial numerical index of (1 < p < ).
 Keywords
Homogeneous polynomial;numerical radius;polynomial numerical index;
 Language
English
 Cited by
 References
1.
F. F. Bonsall and J. Duncan, Numerical Ranges of Operators on Normed Spaces and of Elements of Normed Algebras, London Math. Soc. Lecture Note Ser., 2, (Cambridge Univ. Press, 1971).

2.
F. F. Bonsall and J. Duncan, Numerical Ranges II, London Math. Soc. Lecture Note Ser., 10, (Cambridge Univ. Press, 1973).

3.
Y. S. Choi, D. Garcia, S. G. Kim, and M. Maestre, The polynomial numerical index of a Banach space, Proc. Edinburgh Math. Soc., 49(2006), 39-52. crossref(new window)

4.
Y. S. Choi, D. Garcia, S. G. Kim, and M. Maestre, Composition, numerical range and Aron-Berner extension, Math. Scand., 103(2008), 97-110.

5.
Y. S. Choi and S. G. Kim, Norm or numerical radius attaining multilinear mappings and polynomials, J. London Math. Soc., 54(2)(1996), 135-147. crossref(new window)

6.
S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London (1999).

7.
J. Duncan, C. M. McGregor, J. D. Pryce, and A. J. White, The numerical index of a normed space, J. London Math. Soc., 2(1970), 481-488.

8.
D. Garcia, B. Grecu, M. Maestre, M. Martin, and J. Meri, Two dimensional Banach spaces with polynomial numerical index zero, Linear Alg. Appl., 430(2009), 2488-2500. crossref(new window)

9.
D. Garcia, B. Grecu, M. Maestre, M. Martin, and J. Meri, Polynomial numerical indices of C(K) and $L_1(\mu)$, Proc. Amer. Math. Soc., 142(2014), 1229-1235.

10.
V. Kadets, M. Martin, and R. Paya, Recent progress and open questions on the numerical index of Banach spaces, Rev. R. Acad. Cien. Serie A. Mat., 2000(2006), 155-182.

11.
S. G. Kim, M. Martin, and J. Meri, On the polynomial numerical index of the real spaces $c_0,l_1$ and $l_{\infty}$, J. Math. Anal. Appl., 337(2008), 98-106. crossref(new window)

12.
S. G. Kim, Three kinds of numerical indices of a Banach space, Math. Proc. Royal Irish Acad., 112A(2012), 21-35.

13.
H. J. Lee, Banach spaces with polynomial numerical index 1, Bull. Lond. Math. Soc., 40(2)(2008), 193-198. crossref(new window)

14.
G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc., 100(1961), 29-43. crossref(new window)

15.
M. Martin and J. Meri, A note on the numerical index of the $L_p$ space of dimension 2, Linear and Multilinear Algebra, 57(2009), 201-204. crossref(new window)